Some new integral representations for analytic functions
Doklady Akademii Nauk, Tome 154 (1964) no. 4, pp. 775-778
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_4_a7,
author = {V. S. Rogozhin},
title = {Some new integral representations for analytic functions},
journal = {Doklady Akademii Nauk},
pages = {775--778},
year = {1964},
volume = {154},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_4_a7/}
}
V. S. Rogozhin. Some new integral representations for analytic functions. Doklady Akademii Nauk, Tome 154 (1964) no. 4, pp. 775-778. http://geodesic.mathdoc.fr/item/DAN_1964_154_4_a7/